# SDR SWAA2016120910332

- Difficulty date: December 7, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 60,856 hours, 47,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170003
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLASHLIGHT SECURITY STRAP BROKEN.  R&R STRAP PER SIP.
